MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; TTLVENT 14FR10ML 100%SIL DB TR

MEDLINE INDUSTRIES, LP MEDLINE; TTLVENT 14FR10ML 100%SIL DB TR
Model Number URO180714
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 03/31/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the customer, on (b)(6) 2023 a patient called after a surgical procedure that required a foley insertion, to report that when she urinated she pulled a "1.5 to 2 inch piece of plastic from her urethra".The customer reported prior to finding "the plastic" the patient was having intense pain.The customer reported a catheter was inserted on (b)(6) 2023 prior to surgery and removed on the same day.The customer reported the "staff and/or surgeon" followed up on the patient multiple times and there were "no further issues reported".The customer reported there was no serious injury or medical intervention required related to the reported incident.Sample was requested for return evaluation.No additional information is available.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the customer, on (b)(6) 2023 a patient called after a surgical procedure that required a foley insertion, to report that when she urinated she pulled a "1.5 to 2 inch piece of plastic from her urethra".
 
Additional Manufacturer Narrative
Investigation conclusions.

Brand Name
MEDLINE
Common Device Name
TTLVENT 14FR10ML 100%SIL DB TR
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
danielle tognocchi
three lakes drive
northfield, IL 60093
MDR Report Key16974119
Report Number1417592-2023-00227
Device Sequence Number20457922
Product Code OHR
UDI-Device Identifier10889942687077
UDI-Public10889942687077
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberURO180714
Device Catalogue NumberURO180714
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2023
Supplement Date Received by Manufacturer08/03/2023
Initial Report FDA Received Date05/22/2023
Supplement Report FDA Received Date08/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown